Spin-Wave Spectra of Non-Ellipsoidal Magnetic Dots

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 373-376)

Main Theme:

Edited by:

V.G. Baryakhtar

Pages:

217-220

DOI:

10.4028/www.scientific.net/MSF.373-376.217

Citation:

K.Y. Guslienko and A.N. Slavin, "Spin-Wave Spectra of Non-Ellipsoidal Magnetic Dots", Materials Science Forum, Vols. 373-376, pp. 217-220, 2001

Online since:

August 2001

Export:

Price:

$35.00

In order to see related information, you need to Login.